# SDR IPXA2022120588693

- Difficulty date: December 5, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N336UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37857
- Aircraft time: 32,739 hours, 11,435 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ALERT L1 FWD ENTRY DOOR INDICATION,   ADJUSTED PROX SENSORS, THEN OPS CHKD NORMAL PER AMM 52-71-00/501
